# SDR USAA2012050200003

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 37,363 hours, 15,251 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 01030770
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 37,361 hours, 15,250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A, B

## Discrepancy

WHILE RETURNING TO FIELD AT PHX DUE TO IECAS (LAV/CARGO SMOKE DETECTOR FAULT), SMELLED ELECTRICAL SMOKE / FUMES IN THE COCKPIT AND THEY WERE DIVERTING TO TUS.  FOUND NR 1 CABIN RECIRCULATION FAN CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED NR 1 RECIRCULATION FAN PER AMM 21-21-50-400-001-1.  TESTED NORMAL WITH NO ELECTRICAL SMELL IN CABIN OR FLIGHT DECK AREA.
